# SDR DHL2001807023

- Difficulty date: September 8, 2001
- Submitted: September 10, 2001
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Condition: Lack Of Lube
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1)   CAPT'S SEAT BACK WILL NOT LOCK IN POSITION.   2)   CLEANED AND LUBED SEAT RECLINE CABLE IAW MM 25-00-00 OP CK OK.   STATUS: CLOSED
